# SDR AUS20020758

- Difficulty date: July 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 9529900
- Condition: Cracked
- Location: Mlg
- Part time: 3,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR SIDE BRACE STUDS CRACKED. FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA32/79.
